EXISTENCE OF SOLUTIONS FOR NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH m-POINT INTEGRAL BOUNDARY CONDITIONS

Articles > Article · 2015

Authors: Tugba Senlik CERDIK, Nüket AYKUT HAMAL, Fulya YÖRÜK DEREN

DYNAMIC SYSTEMS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2015, vol 24, pp 283-293

Summary

In this paper, we consider m-point integral boundary value problems for fractional differential equations involving the Riemann Liouville fractional derivative. The existence results of solutions are established via the application of fixed point theorem.

View details